# SDR CWQR200400006

- Difficulty date: November 30, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 3,190 hours, 2,576 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 661645010
- Condition: Cracked
- Location: Tailcone
- Part time: 3,190 hours, 2,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS LEAKING FUEL.  TECHNICIAN FOUND A 1.3 INCH CRACK IN -Y- TUBE IN PRESSURE REFUELING SYSTEM.  NO EVIDENCE OF DAMAGE TO TUBE ASSY.  REPLACED TUBE ASSY, AND LEAK CHECKED GOOD.
